# SDR AALA20140619014

- Difficulty date: June 19, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991224672
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXISTING DOUBLER AT FWD SIDE OF LT FRAME STATION 1380 JUST AFT OF LT TEMPERATURE CONTROL VLV.  R & R DOUBLER IAW AARD 53-10-00-28.
